On Hamiltonian Toeplitz Graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)107-125
JournalDiscrete Mathematics
Volume245
DOIs
Publication statusPublished - 2002

Cite this

On Hamiltonian Toeplitz Graphs. / Heuberger, Clemens.

In: Discrete Mathematics, Vol. 245, 2002, p. 107-125.

Research output: Contribution to journalArticleResearchpeer-review

@article{4fc16bc83fa34dd89c667d129997fcc3,
title = "On Hamiltonian Toeplitz Graphs",
author = "Clemens Heuberger",
year = "2002",
doi = "10.1016/S0012-365X(01)",
language = "English",
volume = "245",
pages = "107--125",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - On Hamiltonian Toeplitz Graphs

AU - Heuberger, Clemens

PY - 2002

Y1 - 2002

UR - http://dx.doi.org/10.1016/S0012-365X(01)00136-4

U2 - 10.1016/S0012-365X(01)

DO - 10.1016/S0012-365X(01)

M3 - Article

VL - 245

SP - 107

EP - 125

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -